# SDR IPXA2022013078442

- Difficulty date: January 29, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 41,594 hours, 20,036 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERG HAD BEEN DECL'D*FIRE TRUCK INSP* A/C LANDED UNEVENTFULLY**DURING CRUISE RIGHT ENGINE STARTED TO SHOW A SIGNIFICANT SPLIT FROM LEFT ENGINE WHICH APPEARED TO BE OPERATING NORMALLY. EVENTUALLY RIGHT ENGINE DROPPED TO IDLE INDICATIONS AND WAS COMPLETELY UNRESPONSIVETO THRUST LEVER MOVEMENTS. R ENG LPC/W FIM 71-05-00-815-807-R00 REM & REPL R/ HP FUEL PUMP PER AMM 73-11-03-004-001-R04 & 73-11-03-404-016-R04 REM & REPL FFG PER AMM 73-21-01-004-001-R04 & 73-21-01-404-013-R04 R/ ENG OPERATED NORMAL ON ENG RUN. R/ENG LP PUMP & R ENG SPEED CARD MSG'S CLEARED R/GEN & HYD PUMPS OP NORMAL
